|Commenced in January 2007||Frequency: Monthly||Edition: International||Publications Count: 29209|
 W. Cheug, J.L. Ren, Periodic solutions for p-Laplacian type Rayleigh equations, Nonlinear Anal.65(2006)2003-2012.
 Changxiu Song, Xuejun Gao , Periodic solutions for p-Laplacian functional differential equations with two deviating arguments, Electron. J. Diff. Equ., Vol. 2011 (2011), No. 140, pp. 1-8.
 Liang Feng, Guo Lixiang, Lu Shiping, Existence of periodic solutions for a p-Laplacian neutral functional differential equation, Nonlinear Analysis 71(2009)427-436.
 R.E. Gaines, J.L. Mawhin , Coincidence Degree and Nonlinear Differential Equations (M), Springer Verlag, Berlin, 1977.
 C. Zhong, X. Fan, W. Chen, Introduction to Nonlinear Functional Analysis (M), Lanzhou University Press, Lan Zhou, 2004 (in Chinese).